# SDR CA120914004

- Difficulty date: September 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3037677
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED FUMES COMING OUT FROM THE VENTILATION SYS.  MAINTENANCE FOUND THE LT ENGINE HAD A FUEL PRESSURE DELIVERY TUBE TO THE FUEL FLOW DIVIDER WAS LEAKING NEAR THE COMPRESSOR INTAKE.  FUEL MIST WAS BEING DRAWN INTO THE BLEED AIR SYS 
CAUSING THE FUMES.  THE PRESSURE LINE WAS REPLACED AND ACFT RETURNED TO SERVICE.
